# SDR VTZA96436

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Handle
- Part number: 5148YMK83NP
- Condition: Failure
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 6224 - PHL-IAD - DURING APPROACH, EXPERIENCED A DISCREPANCY WITH THE FLAP SELECTOR SYSTEMS.  FLAPS SELECTED NOT LOCKING AT FLAPS 35 DEGREES.  SELECTED 35 DEGREES, SELECTOR WENT FROM 35 DEGREES TO 20 DEGREES.  AIRCRAFT LANDED AT IAD WITH NO INCIDENT REPORTED.  MAINTENANCE TROUBLESHOT DISCREPANCY AND REMOVED AND REPLACED FAULTY FLAP HANDLE AND FUNCTIONALLY CHECKED SYSTEM IAW MX PROCEDURES.  A/C WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
